AfReMaS banner
About | Search taxa | Taxon tree | Search literature | Checklist | Stats | Log in

AfReMaS taxon details

Hyotissa Stenzel, 1971

204006  (urn:lsid:marinespecies.org:taxname:204006)

accepted
Genus
marine
Stenzel H.B. (1971). Oysters. In, Moore, R.C. (Ed.), Treatise on Invertebrate Paleontology, pt. N, vol. 3, Mollusca 6, Bivalvia. <em>Geological Society of America and University of Kansas Press, Lawrence.</em> 3(6): 953–1224. (look up in IMIS)
page(s): 1107 [details]  Available for editors  PDF available 
MolluscaBase eds. (2021). MolluscaBase. Hyotissa Stenzel, 1971. Accessed through: Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2021) African Register of Marine Species at: http://marinespecies.org/afremas/aphia.php?p=taxdetails&id=204006 on 2022-01-18
Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2022). African Register of Marine Species. Hyotissa Stenzel, 1971. Accessed at: https://marinespecies.org/afremas/aphia.php?p=taxdetails&id=204006 on 2022-01-18
Date
action
by
2004-06-06 22:00:00Z
created
2010-07-09 11:19:22Z
changed
2011-10-30 10:35:41Z
changed
2014-03-26 13:29:41Z
changed
2021-05-06 10:30:30Z
changed

original description Stenzel H.B. (1971). Oysters. In, Moore, R.C. (Ed.), Treatise on Invertebrate Paleontology, pt. N, vol. 3, Mollusca 6, Bivalvia. <em>Geological Society of America and University of Kansas Press, Lawrence.</em> 3(6): 953–1224. (look up in IMIS)
page(s): 1107 [details]  Available for editors  PDF available 

original description  (of Parahyotissa Harry, 1985) Harry, H.W. (1985). Synopsis of the supraspecific classification of living oysters (Bivalvia: Gryphaeidae and Ostreidae. <em>The Veliger.</em> 28(2): 121-158., available online at https://www.biodiversitylibrary.org/page/42480241 [details]   

additional source Guo, X.; Li, C.; Wang, H.; Xu, Z. (2018). Diversity and evolution of living oysters. <em>Journal of Shellfish Research.</em> 37(4): 755-771., available online at https://doi.org/10.2983/035.037.0407 [details]  Available for editors  PDF available 

redescription Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality